new side effect - head rush feeling?....

A board to discuss the Multiple Sclerosis modifying drug Rebif

new side effect - head rush feeling?....

Postby fishee2 » Wed Jan 12, 2011 10:28 am

Hey Everyone - So I have been on rebif for, man, like 4 or 5 years now it must be. I am only on the .22 dose, .44 was killing my liver. So on the .22 I have pretty much no side effects. However recently I started to notice something new. Not sure if it is an MS thing, or a drug thing.

When I have my head level, reading the computer screen for example, and I quickly look down into my lap, I get this sensation, not sure how to describe it, kind of feels like a head rush / fainting feeling. Anyone ever experience this?

I went to my Nuero last fall and I have only had 1 new legion since my previous MRI that was like 3 or 4 years prior.

So what is your take on this?

Thanks
User avatar
fishee2
Getting to Know You...
 
Posts: 18
Joined: Wed Jun 24, 2009 3:00 pm
Location: MN

Advertisement

Re: new side effect - head rush feeling?....

Postby NHE » Thu Jan 13, 2011 12:37 am

Hi Fishee,
Does the description of L'Hermitte's sign on the page linked below sound similar to the symptoms you are experiencing?

http://www.mult-sclerosis.org/LHermittessign.html

NHE
User avatar
NHE
Volunteer Moderator
 
Posts: 3144
Joined: Sat Nov 20, 2004 4:00 pm

Postby fishee2 » Thu Jan 13, 2011 9:38 am

Yes that actually describes it exactly, thanks for the helpful info!
User avatar
fishee2
Getting to Know You...
 
Posts: 18
Joined: Wed Jun 24, 2009 3:00 pm
Location: MN


Return to Rebif

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users